Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

28 yrs old taking Meprate for periods. Severe burning sensation near vagina, unable to have sex. Side effects of Meprate ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12270 Questions
Question
Hi,

I am 28 years old and i am taking meprate since i was 14. I dont get periods without meprate, but i get my periods always after 5-6 days of taking meprate.

I got married 2 years back but not able to do sex, as i feel severe and burning sensation near my vagina. Is this the side-effect of taking meprate??? Will i ever get periods without meprate. I have all my tests done many times and everytime everything comes normal in report. We want to plan baby. Can you please suggest something?
Posted Wed, 18 Jul 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Rakhi Tayal 5 hours later
Hello,
Thanks for posting your query.
Taking just two tablets of meprate in a cycle is not likely to have any side effects even on a long term use. Since you do not get periods spontaneously every month, you need a detailed hormonal assessment and other relevant investigations under the care of an infertility specialist.
You need to get an Ultrasound of your ovaries and other pelvic organs. Also, hormonal tests of FSH, LH, Estrogen, Progesterone, Androstenedione, Thyroid hormones will be needed.
The burning and pain during sex is commonly seen due to lack of lubrication and foreplay. Indulge in lots of foreplay.You can also use artificial lubricants like KY jelly for same.While having intercourse keep a pillow under your hips for better penetration and be relaxed before the act.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: 28 yrs old taking Meprate for periods. Severe burning sensation near vagina, unable to have sex. Side effects of Meprate ? 2 hours later
Thanks Dr XXXXXXX for reply.

I have already undergone the Test you have mentioned recently. I dont have soft copy of those reports , so i am writing out some of the important observations of those tests, as i can read and understand it:

Pelvic Study:

Long - 71m AP- 32m Trans - 49m
Endometrium - 5
Myometrium - echo pattern normal
contour and position - antecuted ( could not read it properly)
Cx: appear no
Rt Ovary - 33 * 21 mm
Lt Ovary - 39 * 26 mm
PCOD - clean
Comments - Normal Uterus. Bilogical Polycystic ovaries

Hormones:
LH - 5.26
FSH - 3.35
DHEAS - 239
Insulin - 13.58
ft3 - 2.64
fT4 - 1.39
Tsh - 1.96
PRL = 11.15

Regarding Sex problem, we have tried many methods. We used Xylocaine, but that didnt help much. I still feel pain and burning sensation after we try.
 
 
Answered by Dr. Rakhi Tayal 9 hours later
Hello.
Thanks for writing again.
Since your tests are within normal limits, you need ovulation induction therapy to induce ovulation under the guidance of your gynecologist.
If for burning feeling in the vagina, the local gel is not helping then a direct examination is needed to detect any septate hymen or narrow vaginal opening.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Follow-up: 28 yrs old taking Meprate for periods. Severe burning sensation near vagina, unable to have sex. Side effects of Meprate ? 4 hours later
Thanks Dr. XXXXXXX

As i wrote i have polycystic ovaries, is it some problem? Do i ovulate normally? Would i need some treatment for pregnancy or will i be able to conceive normally without any further medical help.
 
 
Answered by Dr. Rakhi Tayal 6 hours later
Hello.
In polycystic ovaries, normal ovulation is not likely.
You need to take treatment for inducing ovulation to have a pregnancy. Please consult your gynecologist for the appropriate treatment.
Take care.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor